# SDR SWIA201231251

- Difficulty date: July 11, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 24,819 hours, 21,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST AND LAST OVERHEAD EMERGENCY LIGHTS ARE NOT WORKING.  (FLT 2975)  RELAMPED EMERGENCY LIGHTS.
